# SDR ANCF200200010

- Difficulty date: May 16, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 22,658 hours, 19,440 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1420
- Location: Rh Engine
- Part time: 17,398 hours, 15,347 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

DURING CLIMB RIGHT CSD OUTLET TEMP HIGH WAS PRESENTED, CHECK LIST WAS PERFORMED AND THE RIGHT CSD DOESN’T DISCONNECTED, ALSO THE A.P.U. DID NOT START AT THE AND ALTITUDE OF 20000. THE CREW DECIDED TO TURN BACK TO CTG THE RIGHT CSD OIL PRESS LOW ANN CAME ON TROUGH 10000 FT AND THE APU START AT THE 3TH ATTEMPT.CORRECTIVE ACTION:WAS TRANSFER TO DMI 202 MEL 24-1-1 CAT B, IN ORDER TO CLOSE THAT DMI, THE CSD WAS REPLACED IAW AMM 24-10-01 PAGE 401 AND OIL COOLER WAS REPLACED IAW AMM 24-10-03 PAGE 201 RUN UP RH ENGINE TEST SATISFACTORY IAW AMM 71-00-00
